MathSciNet Relay Station
MathSciNet bibliographic data
MR2853683 (2012j:49010) 49J21 (34A60 93B03)
Gao, Yan Viability criteria for differential inclusions. J. Syst. Sci. Complex. 24 (2011), no. 5, 825–834.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement